They may be related in a chain-reaction sort of way as opposed to a causal relationship. I'll give you my example:
I stared getting panic attacks. After the panic attacks I started getting sick more often. Eventually this led to an infection which invaded my nervous system (flu gone wild). This caused damage to my digestive system (gastroparesis and maybe gallbladder dyskinesia), which resulted in acid, bloating, nausea, stomach pains, etc. Jaw pain and dizziness became common place, as did headaches. This was caused by my TMD (TMJ) getting worse. Steps were taken to attempt resolution, and while the jaw pain and dizziness lessened, I started getting headaches more and more often. Taking medication for the heartburn (nexium) started making the headaches worse after a while. Combined with my recurring panic attacks, this escalated to migraines (which run in my family, although these weren't particularly painful most of the time) with auras, the auras being numbness in the face and lips, and sometimes pain running down my arm. Brain MRI and EMG confirmed that diagnosis. The root cause seemed to be the anxiety, but because of the extent of damage, having having resolved that has not resulted in the resolution of all other symptoms yet.
Try to look for other things which may appear during these times as they may be related. However, you may want to consult a neurologist to see about the pain in the arm: try to make sure it's nor carpal tunnel syndrome or anything. They might also be able to explain the dizziness.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.